MathSciNet Relay Station
MathSciNet bibliographic data
MR1722951 (2001c:16076) 16W35 (81R50)
Etingof, Pavel; Schedler, Travis; Soloviev, Alexandre Set-theoretical solutions to the quantum Yang-Baxter equation. Duke Math. J. 100 (1999), no. 2, 169–209.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement